MathSciNet Relay Station
MathSciNet bibliographic data
MR458410 (56 #16613) 55B20 (55H15)
Miller, Haynes R.; Ravenel, Douglas C. Morava stabilizer algebras and the localization of Novikov's $E\sb{2}$-term. Duke Math. J. 44 (1977), no. 2, 433–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement